MAUDE Adverse Event Report: INTRINSIC THERAPEUTICS, INC BARRICAID ACD

INTRINSIC THERAPEUTICS, INC BARRICAID ACD
Model Number BAR-A8-8MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The details of each surgery and the removal were not provided and the patient requested to not be contacted further.A review of production records shows the device was sterilized with no anomalies detected.There have been no other reports of infections from this lot.The description of the events detailed in this mdr represent intrinsic therapeutic's understanding at the time of submission.If any further information is found which would change or alter any conclusions or new information submitted, another follow-up will be completed.Intrinsic therapeutics will continue to monitor for updates/trends.
 
Event or Problem Description
The patient reported to intrinsic that they had a staph infection and underwent revision surgeries to treat the infection and ultimately had the barricaid device removed.

Brand Name
BARRICAID ACD
Common Device Name
BARRICAID
Manufacturer (Section D)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer (Section G)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer Contact
nicholas grow
30 commerce way
woburn, MA 01801
7819320222
MDR Report Key22893547
Report Number3006232063-2025-00036
Device Sequence Number21078810
Product Code QES
UDI-Device IdentifierM906BARA88MM0
UDI-PublicM906BARA88MM0
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBAR-A8-8MM
Device Catalogue Number2730815-A8
Device Lot Number09092401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown